# SDR TCH2002F00007

- Difficulty date: March 7, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N949SW
- Make and model: Beech 100BEECH
- Aircraft serial: BE34
- Engine: Garrtt TPE3316252B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 31017553
- Condition: Cracked
- Location: Engine
- Part time: 1,643 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTOR CRACKED.  THIS IS A 5400 TBO ENGINE.  A PREMATURE FAILURE.
